# SDR C2XA10RI116

- Difficulty date: September 6, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 22,487 hours, 17,016 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2685 - EWR - FLIGHT CREW REPORTED LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS.  EWR MX RESET SYSTEM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.
